# SDR SWAA2023031303257

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - SIDEWALL SUPPORT HAS CORROSION RBL 21.5 BS 727C; BS 727C+13.5; BS 727D+5; BS 727+10.5; BS 727E+14.<[01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON AFT CARGO SIDEWALL SUPPORT AT RBL21.5;BS727E+14.MEASURES:L=2.2;W=.9;D=.012';ORIGINAL THICKNESS IS 0.040';REMAINING TICKNESS IS 0.028';FOUND AREA OUT OF LIMITS;IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;PARAG 4A(2) DETAIL D FIG.103;TOOL USED ATS2473;S/N UNKNOWN;DUE:08/2013.;[03] VERIFIED CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.;[04] RECEIVED ZEE CHANNEL WITH P/N 146A7502-51 LOT: 1519347-1. THE INSTALLATION WILL BE ACCOMPLISHED WITH CUSTOMER CARD# TTG8Q004G46G STEP# 33. ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[05] VERIFIED STEPS 1;2;3;4;5 AND CORRECTIVE ACTION 4.
